About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 949141, 15 pages
http://dx.doi.org/10.1155/2012/949141
Research Article

Iterative Algorithms Approach to Variational Inequalities and Fixed Point Problems

1Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan
2Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China

Received 21 September 2011; Revised 16 November 2011; Accepted 17 November 2011

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Yeong-Cheng Liou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yeong-Cheng Liou, Yonghong Yao, Chun-Wei Tseng, Hui-To Lin, and Pei-Xia Yang, “Iterative Algorithms Approach to Variational Inequalities and Fixed Point Problems,” Abstract and Applied Analysis, vol. 2012, Article ID 949141, 15 pages, 2012. doi:10.1155/2012/949141